Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Extremely oily skin. Why does it reduce my fairness and glow? Why is face red?

i have trouble with my extremeoily reduces my fairness & makes me as dark looking that trends me using varitis fairness cream and face wash.Within a VERY SHORT TIME my face become oily at hot season and dark sabaciou gland deposits as much oil dust to establish acne at hot season.i think my skin is very sensitive too.because at winter my epidermis-outer thin skin,are broken.Face becomes red in color and appears as rash .sometimes i am affected seasonal allergy at skin.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You might be suffering from rosaceae.

It is an inflammatory condition of face,

Mainly affecting the face,

The vessels get dilated and hence face become red.

You need treatment with topical anti inflammatory like metrogyl cream.

Doxycycline is also helpful.

A photograph woul have helped me in giving a closer diagnosis.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 5 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor